Alert archive / North Carolina / Small Craft Advisories in 2021
Small Craft Advisory 19, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this small craft advisory at Feb 14, 2021, 6:20 AM EST. It took effect at Feb 14, 2021, 5:00 PM EST. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Feb 14, 2021, 6:20 AM EST (11:20 UTC)
- In effect from
- Feb 14, 2021, 5:00 PM EST
- Expired
- Feb 15, 2021, 6:00 AM EST
- In force
- 13 hr
- Issued by
- NWS Newport/Morehead City, NC
The text
As transmitted.
967 WHUS72 KMHX 141120 MWWMHX URGENT - MARINE WEATHER MESSAGE National Weather Service Newport/Morehead City NC 620 AM EST Sun Feb 14 2021 AMZ131-230-231-142330- /O.CAN.KMHX.SC.Y.0018.000000T0000Z-210214T1200Z/ /O.NEW.KMHX.SC.Y.0019.210214T2200Z-210215T0900Z/ Alligator River-Albemarle Sound-Croatan and Roanoke Sounds- 620 AM EST Sun Feb 14 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 4 AM EST MONDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and rough waters expected. * WHERE...Albemarle, Croatan, and Roanoke Sounds and the Alligator River. * WHEN...From 5 PM this afternoon to 4 AM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ135-142330- /O.CON.KMHX.SC.Y.0018.000000T0000Z-210215T0900Z/ Pamlico Sound- 620 AM EST Sun Feb 14 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and rough waters. * WHERE...Pamlico Sound. * WHEN...Until 4 AM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ150-142330- /O.CON.KMHX.SC.Y.0018.000000T0000Z-210215T1500Z/ S of Currituck Beach Light to Oregon Inlet NC out 20 nm- 620 AM EST Sun Feb 14 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST MONDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 6 to 9 ft. * WHERE...The coastal waters from Duck to Oregon Inlet. * WHEN...Until 10 AM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ152-154-142330- /O.CON.KMHX.SC.Y.0018.000000T0000Z-210215T1800Z/ S of Oregon Inlet to Cape Hatteras NC out 20 nm- S of Cape Hatteras to Ocracoke Inlet NC out 20 nm including the Monitor National Marine Sanctuary- 620 AM EST Sun Feb 14 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST MONDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 8 ft. * WHERE...The coastal waters from Oregon Inlet to Ocracoke Inlet. * WHEN...Until 1 PM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ156-158-142330- /O.CON.KMHX.SC.Y.0018.210214T1900Z-210215T1100Z/ S of Ocracoke Inlet to Cape Lookout NC out 20 nm- S of Cape Lookout to N of Surf City NC out 20 nm- 620 AM EST Sun Feb 14 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 AM EST MONDAY... * WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 6 ft expected. * WHERE...The coastal waters from Ocracoke Inlet to Surf City. * WHEN...From 2 PM this afternoon to 6 AM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
3 follow-up statements
133 WHUS72 KMHX 142046 MWWMHX URGENT - MARINE WEATHER MESSAGE National Weather Service Newport/Morehead City NC 346 PM EST Sun Feb 14 2021 AMZ131-230-231-150900- /O.EXT.KMHX.SC.Y.0019.210214T2200Z-210215T1100Z/ Alligator River-Albemarle Sound-Croatan and Roanoke Sounds- 346 PM EST Sun Feb 14 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST MONDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and rough waters expected. * WHERE...Albemarle, Croatan, and Roanoke Sounds and the Alligator River. * WHEN...Until 6 AM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ135-150900- /O.EXT.KMHX.SC.Y.0018.000000T0000Z-210215T1100Z/ Pamlico Sound- 346 PM EST Sun Feb 14 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST MONDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and rough waters. * WHERE...Pamlico Sound. * WHEN...Until 6 AM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ150-150900- /O.EXT.KMHX.SC.Y.0018.000000T0000Z-210215T1700Z/ S of Currituck Beach Light to Oregon Inlet NC out 20 nm- 346 PM EST Sun Feb 14 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EST MONDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 8 ft. * WHERE...The coastal waters from Duck to Oregon Inlet. * WHEN...Until noon EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ152-154-150900- /O.EXT.KMHX.SC.Y.0018.000000T0000Z-210215T2000Z/ S of Oregon Inlet to Cape Hatteras NC out 20 nm- S of Cape Hatteras to Ocracoke Inlet NC out 20 nm including the Monitor National Marine Sanctuary- 346 PM EST Sun Feb 14 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM EST MONDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 8 ft. * WHERE...The coastal waters from Oregon Inlet to Ocracoke Inlet. * WHEN...Until 3 PM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ156-158-150900- /O.CON.KMHX.SC.Y.0018.000000T0000Z-210215T1100Z/ S of Ocracoke Inlet to Cape Lookout NC out 20 nm- S of Cape Lookout to N of Surf City NC out 20 nm- 346 PM EST Sun Feb 14 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST MONDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 6 ft. * WHERE...The coastal waters from Ocracoke Inlet to Surf City. * WHEN...Until 6 AM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
139 WHUS72 KMHX 150315 MWWMHX URGENT - MARINE WEATHER MESSAGE National Weather Service Newport/Morehead City NC 1015 PM EST Sun Feb 14 2021 AMZ131-230-231-151100- /O.CON.KMHX.SC.Y.0019.000000T0000Z-210215T1100Z/ Alligator River-Albemarle Sound-Croatan and Roanoke Sounds- 1015 PM EST Sun Feb 14 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST MONDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and rough waters expected. * WHERE...Albemarle, Croatan, and Roanoke Sounds and the Alligator River. * WHEN...Until 6 AM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ135-151100- /O.CON.KMHX.SC.Y.0018.000000T0000Z-210215T1100Z/ Pamlico Sound- 1015 PM EST Sun Feb 14 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST MONDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and rough waters. * WHERE...Pamlico Sound. * WHEN...Until 6 AM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ150-151515- /O.CON.KMHX.SC.Y.0018.000000T0000Z-210215T1700Z/ S of Currituck Beach Light to Oregon Inlet NC out 20 nm- 1015 PM EST Sun Feb 14 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST MONDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 8 ft. * WHERE...The coastal waters from Duck to Oregon Inlet. * WHEN...Until noon EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ152-154-151515- /O.CON.KMHX.SC.Y.0018.000000T0000Z-210215T2000Z/ S of Oregon Inlet to Cape Hatteras NC out 20 nm- S of Cape Hatteras to Ocracoke Inlet NC out 20 nm including the Monitor National Marine Sanctuary- 1015 PM EST Sun Feb 14 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST MONDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 8 ft. * WHERE...The coastal waters from Oregon Inlet to Ocracoke Inlet. * WHEN...Until 3 PM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ156-158-151100- /O.CON.KMHX.SC.Y.0018.000000T0000Z-210215T1100Z/ S of Ocracoke Inlet to Cape Lookout NC out 20 nm- S of Cape Lookout to N of Surf City NC out 20 nm- 1015 PM EST Sun Feb 14 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST MONDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 6 ft. * WHERE...The coastal waters from Ocracoke Inlet to Surf City. * WHEN...Until 6 AM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
670 WHUS72 KMHX 150905 MWWMHX URGENT - MARINE WEATHER MESSAGE National Weather Service Newport/Morehead City NC 405 AM EST Mon Feb 15 2021 AMZ150-152115- /O.EXT.KMHX.SC.Y.0018.000000T0000Z-210217T2100Z/ S of Currituck Beach Light to Oregon Inlet NC out 20 nm- 405 AM EST Mon Feb 15 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST WEDNESDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 6 to 9 ft. * WHERE...The coastal waters from Duck to Oregon Inlet. * WHEN...Until 4 PM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ152-154-152115- /O.EXT.KMHX.SC.Y.0018.000000T0000Z-210218T0300Z/ S of Oregon Inlet to Cape Hatteras NC out 20 nm- S of Cape Hatteras to Ocracoke Inlet NC out 20 nm including the Monitor National Marine Sanctuary- 405 AM EST Mon Feb 15 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST WEDNESDAY... * WHAT...North winds 20 to 30 kt with some gusts up to 35 kt and seas 7 to 10 ft. * WHERE...The coastal waters from Oregon Inlet to Ocracoke Inlet. * WHEN...Until 10 PM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ156-158-152115- /O.EXT.KMHX.SC.Y.0018.000000T0000Z-210218T0300Z/ S of Ocracoke Inlet to Cape Lookout NC out 20 nm- S of Cape Lookout to N of Surf City NC out 20 nm- 405 AM EST Mon Feb 15 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST WEDNESDAY... * WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt and seas 6 to 9 ft. * WHERE...The coastal waters from Ocracoke Inlet to Surf City. * WHEN...Until 10 PM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ131-230-231-151100- /O.CON.KMHX.SC.Y.0019.000000T0000Z-210215T1100Z/ Alligator River-Albemarle Sound-Croatan and Roanoke Sounds- 405 AM EST Mon Feb 15 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST EARLY THIS MORNING... * WHAT...Choppy waters. * WHERE...Albemarle, Croatan, and Roanoke Sounds and the Alligator River. * WHEN...Until 6 AM EST early this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ135-151100- /O.CON.KMHX.SC.Y.0018.000000T0000Z-210215T1100Z/ Pamlico Sound- 405 AM EST Mon Feb 15 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST EARLY THIS MORNING... * WHAT...North winds 15 to 20 kt with gusts up to 30 kt and rough waters. * WHERE...Pamlico Sound. * WHEN...Until 6 AM EST early this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this small craft advisory went out at Feb 14, 4:22 AM EST, 1 hour 58 minutes earlier.
Area forecast discussion, Feb 14, 4:22 AM EST, 1 hour 58 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
422 AM EST Sun Feb 14 2021
.SYNOPSIS...
Waves of low pressure will continue to lift along a stalled
front off the SE coast through tonight. A stronger low pressure
system will lift north through the Appalachians late Monday and
Monday night, pushing a cold front through Tuesday. A strong
cold front will push through the area late week. High pressure
will build over the area next weekend.
&&
.NEAR TERM /THROUGH TODAY/...
As of 3 AM Sun...Latest surface analysis shows multiple waves
of weak low pressure training along a stalled surface boundary
draped from the waters off of Cape Hatteras southeast through
the Florida Peninsula and into the central Gulf of Mexico.
Little to no pattern change today, as classic cold-air damming
persists across much of the Mid-Atlantic and SE US. Another low
is forecast to strengthen on the offshore front and lift along
the NC coast late today into this evening. Patchy light rain and
drizzle ongoing across the area this morning, with another
round of moderate to locally heavy rain expected late morning
into this evening with increasing WAA aloft. QPF amts still look
about 0.5-1.5", higher amts along the coast. Given the already
saturated soils this could result in localized minor flooding.
CAD will keep low clouds locked in, and keep temps steadily in
the upper 30s to around 40 in the coastal plain and low to mid
40s along the coast.
&&
.SHORT TERM /TONIGHT/...
As of 3 AM Sun...Widespread rain ongoing this evening, will grad
taper off from west to east late as low pressure lifts NE and
deeper moisture slides offshore. Main concern through the late
evening hours will be potential for locally heavy rain and minor
flooding of low lying areas. Areas of fog and drizzle expected
behind the main area of precip, as strong frontal inversion
remains in place. Lows in the upper 30s inland and 40s along the
coast.
&&
.LONG TERM /MONDAY THROUGH SATURDAY/...
As of 300 AM Sun...The frontal system flurry will continue this
upcoming week as several areas of low pressure will lift north
through the region as a deep upper level trough remains over
the middle of the country. Finally by this weekend, conditions
will improve as high pressure builds in.
Monday...Though high pressure will build into the area at the
surface Monday, warm air advection aloft will allow the low
level inversion to persist. This will keep widespread
cloudiness and cold air damming across the coastal plain keeping
temps in the upper 30s to low 40s, while some breaks of sun
closer to the coast and across the Outer Banks will allow for
readings to rise into the low 50s. Some areas of light drizzle
or rain will be possible as well, especially over the coastal
plain, given the moist low levels and continued warm advection
aloft.
Monday Night and Tuesday...Deep longwave trough over the
central US will consolidate somewhat Monday night as the upper
ridge strengthens over the eastern Atlantic. This will result in
a westward shift of the storm track, and as a developing low
pressure forms over central GA Monday night and moves up the
I-95 corridor, a warm front will lift through the area Monday
night.
Shower activity will increase late in the evening from west to
east, and become most widespread overnight and into early
Tuesday morning. Rapid warm air advection will bring in moist
and potentially unstable air with temps warming from the 40s to
low 50s Monday evening to the low to mid 60s by sunrise Tuesday
(potentially a 20+ degree increase). Confidence is increasing
that a round of scattered strong to potentially severe
thunderstorms will develop in the warm sector ahead of the cold
front Tuesday morning. Initially elevated convection will be
possible before the low levels warm/moisten overnight, but the
potential for surface based storms across the eastern two thirds
of the area Tuesday morning will be where any severe threat
originates. With strong dynamics in place (0-6 km shear 60+
kts, and SRH values 300+), the biggest question regarding the
severe risk will be how much (and how quickly) instability can
develop across the area. If over 1000 J/kg of MUCAPE develop as
most high res models show, there will be an increased threat for
supercells to form, and therefore a risk for damaging winds and
isolated tornadoes.
The severe risk will wane through the morning hours Tuesday as
the cold front sags south through the area. Mild temps will
continue with highs likely in the mid to upper 60s.
Tuesday Night through Wednesday...Cold front will push offshore
Tuesday evening, with mostly dry conditions expected through
Wednesday. High pressure again builds in from the north, but
continued SW flow aloft will lead to another low level inversion
and cold air damming into Wednesday. Expect lows in the 30s
Wednesday morning, with highs Wednesday ranging from the mid 40s
across northern NC, to low 50s along the southern NC coast.
Wednesday Night through Saturday...With little change in the
upper level pattern, yet another area of low pressure is
expected to form across GA and move up the I-95 corridor in a
similar fashion to the Tuesday system. This system is expected
to become more mature, with a round of rain and possible
thunderstorms expected with the warm front (and possible
embedded low pressure) Thursday morning, then a dry slot with
more scattered precip within the warm sector Thursday afternoon
and evening. A strong cold front will then push into the area
overnight into Friday morning/early afternoon bringing another
period of rain and possible thunderstorms. It remains to be
resolved how much instability will develop over the area for
this period, but strong dynamics will again be present, and the
threat for organized convection and severe weather will be
possible.
Warm temps are expected Thursday and Friday with readings mostly
in the 60s, with temps falling sharply behind the cold front
Friday night. Behind this front, the upper level pattern
finally shifts, with drier (and less cloudy), but colder
conditions expected into next weekend.
&&
.AVIATION /07Z SUNDAY THROUGH THURSDAY/...
Short Term /through tonight/...
As of 3 AM Sun...High confidence in IFR/LIFR conditions through
the period with strong inversion associated with cold air
damming keeping low clouds locked in place. Visibilities will be
reduced as well at times in rain/drizzle and fog.
Long Term /Monday through Thursday/...
As of 410 AM Sun...Stubborn active weather pattern will keep us
locked in for prevailing sub-VFR conditions through Tuesday.
Thereafter VFR conditions could possible return Tuesday night
into Wednesday, but another low level inversion on Wednesday
could bring sub-VFR ceilings back into the area. Another storm
system will affect the area Thursday with sub-VFR conditions
likely.
&&
.MARINE...
Short Term /through tonight/...
As of 3 AM Sun...Latest obs show N winds 20-25 kt north of
Hatteras with seas 6-8 ft, and 10-20 kt with seas 3-5 ft south
of Hatteras. Pattern will not change much through the period as
the front wobbles offshore and another wave of low pressure
moves along it later today and this evening. Gradient briefly
relaxes a bit later this morning with N/NE winds becoming 15-20
kt. Then the low will strengthen lifting NE through the waters,
allowing the N/NE winds to increase to 20-25 kt late this
afternoon and this evening. SCA conditions likely to develop
across the southern waters, and continue for the northern/central
waters and Pamlico Sound. It will be close for the Albemarle
and could see a period of freq gusts to 25 kt this evening. Seas
subsiding to 4-6 ft today then building to 5-7 ft tonight. Winds
and seas slowly diminish early Monday morning as low lifts away
from the waters.
Long Term /Monday through Thursday/...
As of 410 AM Sun...Subpar marine conditions will continue this
week as a series of low pressure systems move through the
region. Winds are expected to be NW 5-15 kts Monday, and seas 3-5
ft. Winds then increase rapidly early Monday night, becoming
SSW 20-30 kts, with seas building to 5-9 ft. Winds come around
to the north Tuesday night and subside to 10-20 kts, with seas
5-7 ft. Wednesday, NNE winds strengthen slightly to 15-25 kts,
with seas remaining 5-7 ft. Another storm system will approach
from the SW Wednesday night, with winds increasing out of the E
15-25 kts, and then turning to the south Thursday, as seas
remain elevated and build late.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...None.
MARINE...Small Craft Advisory until 8 AM EST this morning for AMZ135.
Small Craft Advisory until 5 AM EST early this morning for
AMZ131-230-231.
Small Craft Advisory until 7 PM EST this evening for AMZ152-
154.
Small Craft Advisory until 4 PM EST this afternoon for AMZ150.
&&
SYNOPSIS...MHX
NEAR TERM...CQD
SHORT TERM...CQD
LONG TERM...SGK
AVIATION...CQD/SGK
MARINE...CQD/SGKHazardous weather outlook, Feb 14, 4:05 AM EST, 2 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Newport/Morehead City NC 405 AM EST Sun Feb 14 2021 NCZ029-044>047-079>081-090>092-094-193>196-198-199-203>205-150915- Martin-Pitt-Washington-Tyrrell-Mainland Dare-Greene-Beaufort- Mainland Hyde-Duplin-Lenoir-Jones-Pamlico-Northern Craven- Southern Craven-West Carteret-East Carteret-Inland Onslow- Coastal Onslow-Northern Outer Banks-Ocracoke Island-Hatteras Island- 405 AM EST Sun Feb 14 2021 This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and tonight. Periods of moderate to locally heavy rain are expected this afternoon and evening. This combined with already saturated soils could lead to minor flooding of low lying areas. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Strong thunderstorms with damaging winds and isolated tornadoes will be possible late Monday night into Tuesday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 13, 9:08 PM EST | River Flood Warning | MHX | Pitt | 21 days |
| Feb 13, 9:10 PM EST | River Flood Warning | MHX | Greene, Lenoir, Pitt | 16 days |
Nearby
Small Craft Advisories in North Carolina, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.